# SDR IPXA10562232

- Difficulty date: August 3, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5218
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 THE SEAT TRACK I/B FLANGE IS CORRODED BS 1320 LBL 25.5 WL 208.  REMOVED & REPAIRED SEAT TRACK IAW SRM 53-00-52-1A-1 & DRW 146N5218
